MAUDE Adverse Event Report: Salter Labs SALTER O2 Cannula; Nasal Oxygen Cannula Curved, Non-Flared Tip with 7-foot (2.1m) Crush-Resistant

Salter Labs SALTER O2 Cannula; Nasal Oxygen Cannula Curved, Non-Flared Tip with 7-foot (2.1m) Crush-Resistant
Model Number 001366
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction

Brand Name
SALTER O2 Cannula
Common Device Name
Nasal Oxygen Cannula Curved, Non-Flared Tip with 7-foot (2.1m) Crush-Resistant
Manufacturer (Section D)
Salter Labs
30 spur dr
el paso TX 79906
Manufacturer (Section G)
Salter Labs dba AirLife de Mexico de S.A.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx
MX  
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key50724141
Report Number3004748541-2026-00157
Device Sequence Number18255426
Product Code CAT
UDI-Device Identifier20889483570163
UDI-Public(01)20889483570163(10)581278(11)251208(17)301208
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number001366
Device Lot Number581278
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown